Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
I am sorry to hear about your problem.
Valerian root is addictive on long term use.
You need to gradually cut down your valerian dose.
The best way to do is to reduce 10% of your daily dosage every week.
This way you will be able to minimize the withdrawal symptoms.
Yeah, no kidding! Everything I had read said it wasn't addictive, but it is. It really is. Ok. I will start reducing right now. I'd like to just quit and ride out the withdrawal, but actually, that would probably be harder on my body. I think I am just one of those people who has to be totally sober. There will be nothing for my unquiet mind except my books, my work, my kids, and the occasional meal, which I don't even like. But oh well! Someday I will find peace in sobriety! Thank you!
that is, cut down to 900 mg daily for a week, then 820 mg daily for a week and so on.
Definitely you will see good difference ince you are off valerian.
But during the tapering phase, do not give up.
and the way I suggested will be easier to achieve your goal.
Ok. Will do! Thank you for your help! I will be glad to be off everything! No, I won't give up- I've worked to MF hard to get to this point, and really, now that I've realized I just have to be completely sober, it's actually not so bad. Kinda bland, but not so bad. It could be worse, ya know? Anyway, being a doctor is SO hard- No one knows how much sacrifice it takes, so I applaud you for your work. As a nurse, I had no idea how much blood, sweat, tears, etc., it took. Thanks again for your help!
You are very welcome